# SDR CALA0100342

- Difficulty date: April 12, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N19357
- Make and model: Boeing 7373T0
- Aircraft serial: 23841
- Aircraft time: 34,117 hours, 37,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN FORWARD ENTRYWAY L-ANGLE AT FLOORBEAM AFT FLANGE ATTACH POINT, STA 344, LBL 10.  THE L-ANGLE ON TOP OF INTERCOSTAL WAS REMOVED AND REPLACED IAW SRM 51-40-0.
